# SDR CA960611011

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: NAS464P23A3
- Condition: Loose
- Location: Bellcrank Collar
- Part time: 3,562 hours
- Component: Cessna, 2243001205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT, PILOT FOUND LOOSE BOLT ON TOP OF NOSE GEAR STRUT. BOLT ATTACHING STEERING BELLCRANK TO COLLAR LOOSE.
